# SDR CALA9601768

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Pwr Contl
- Part number: 734285E
- Condition: Inoperative
- Location: E/E Compt
- Part time: 6,052 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED EICAS MESSAGES, NOSE GEAR AIR GRND, RT PROBE HEAT, ANTI-SKID, RECIRC FANS AND HYD PUMPS AND EMERGENCY LIGHTS ILLUMINATED IN FLIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RT DC BUS SEC 1 C/B TRIPPED.  THE CIRCUIT BREAKER WAS RESET AND ALL SYSTEMS CHECKED NORMAL.  THE BUS POWER CONTROL UNIT WAS REPLACED.  BITE CHECK SHOWED RT GCU SERIAL LINK FAULT.  THE RIGHT GCU WAS REPLACED, AN ENGINE RUN WAS ACCOMPLISHED AND ALL SYSTEMS CHECKED NORMAL.
